# SDR ASAA2019112513431

- Difficulty date: November 21, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 46,039 hours, 13,986 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Inoperative
- Location: Left
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FMC INOP. VTK AND MAP ON CAPT SIDE NO LEFT FMC ON POS SHIFT 3/3. GROUNDED - YES. RAN B737-800 FIM TASK 31-61 TASK 836. CYCLE PWR TO L/H FMC. OPS RESTORED AND CKS OK. REF SAME.
